# SDR O9IA20150713001

- Difficulty date: July 12, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N163AL
- Make and model: Lear 31A
- Aircraft serial: 053
- Aircraft time: 9,206 hours, 7,809 cycles
- Engine: Garrtt TFE7312
- Engine time: 9,039 hours, 7,690 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080022
- Condition: Faulty
- Location: Rt Engine
- Part time: 2,626 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

RIGHT ENG FUEL COMPUTER LIGHT ILLUMINATED IN FLIGHT FOLLOWED BY ROLL BACK OF RT ENG.  ENG SUBSEQUENTLY SHUTDOWN.  ACFT RETURNED TO BASE ON SINGLE ENG.  DOWNLOAD OF FUEL COMPUTER IDENTIFIED FAULT IN THE PLA OF THE FUEL CONTROL.  FUEL CONTROL CHANGED.  PLA FUNCTION NORMAL, HOWEVER ENG WOULD NOT LIGHT OFF DURING START.  FURTHER INVESTIGATION IDENTIFIED BAD FUEL PUMP.  FUEL PUMP REPLACED.
